Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 6, Pages 563–572 (Mi izv3401)  

This article is cited in 3 scientific papers (total in 4 papers)

Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process

E. B. Dynkin


Full text: PDF file (899 kB)

Bibliographic databases:
Received: 15.05.1952

Citation: E. B. Dynkin, “Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process”, Izv. Akad. Nauk SSSR Ser. Mat., 16:6 (1952), 563–572

Citation in format AMSBIB
\Bibitem{Dyn52}
\by E.~B.~Dynkin
\paper Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a~Markov random process
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 6
\pages 563--572
\mathnet{http://mi.mathnet.ru/izv3401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52055}
\zmath{https://zbmath.org/?q=an:0049.36805}


Linking options:
  • http://mi.mathnet.ru/eng/izv3401
  • http://mi.mathnet.ru/eng/izv/v16/i6/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “The convergence of tributions of functionals on stochastic processes”, Russian Math. Surveys, 27:1 (1972), 1–42  mathnet  crossref  mathscinet  zmath
    2. A. A. Borovkov, “Convergence of measures and random processes”, Russian Math. Surveys, 31:2 (1976), 1–69  mathnet  crossref  mathscinet  zmath
    3. È. B. Vinberg, S. E. Kuznetsov, “Evgenii (Eugene) Borisovich Dynkin (obituary)”, Russian Math. Surveys, 71:2 (2016), 345–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Jens Kaad, “On the Unbounded Picture of $KK$-Theory”, SIGMA, 16 (2020), 082, 21 pp.  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:347
    Full text:116
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021